That doesn't sound right. Some injections are thick and cause a little swelling and tenderness for a couple days, but a month is too long. Any injection has the potential to become a sterile abcess . Usually abscesses are associated with wounds in which bacteria was introduced to the wound. Injections are given with a sterile needle and syringe, but occasionally cause and abcess even though there was no dirty wound.
Establish whether the area is red, raised or swollen. Call your Dr. and tell him about it.
No not at all. The shot I dread the most is a tetanus shot. I find those extremely painful especially a day or two afterwards. Do let your Dr or nurse know. On each side note, the side effect I got from the deposit was gaining 80 ÷ pounds. I liked not getting a period the whole time I was on it but I will take that time of the mmonth over 80 lbs anyday. But please let us know what you find out.
Yeah, go see your doctor or go to the emergency room if you read this after hours. Read your question. Your sentence is like three partial sentences run together. The doctors will quickly zero in on your issue and tada you will be on your way to recovery. You many be reacting to your drug. You sound confused.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 21 Aug 2018 • 36 answers
Provera - Hey I got my first depo shot about a month ago. I am experiencing some brown discharge and
Updated 27 Oct 2018 • 1 answer
Updated 5 Sep 2017 • 3 answers
Updated 31 Jan 2018 • 1 answer
Depo-Provera - Is it normal that when I lift my arm that my shot is on I feel a shock almost like...
Updated 8 May 2018 • 1 answer